I have High Blood Pressure and take Atenolol and Lisinopril for it and have for several years. Recently, in the last few months, I will get a feeling of pressure in my head, my ears plug and I get a whooshing noise in my ears that seems to correspond to my pulse when I stand up from sitting at the computer. It lasts for approximately 30 to 60 seconds. I stand up slowly as I I thought it may be a blood pressure issue, but that doesn't help. This happens frequently, but not every time. It does not happen when I am sitting on the couch reading or watching TV nor does it happen when I stand up from a laying down position. Only when I am sitting at the computer and go to stand up. Could this be related to my HDP?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.